# SDR C2XA97IA153

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: S53572600204
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING SCHEDULED INSPECTION, THE LEFT MAIN WHEEL WELL DOUBLER AT FRAME 25 WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE CRACKED DOUBLER IAW CONTINENTAL EXPERSS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5310-01076 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
